Skip to Content

Not sure if the drug "edarbi" is the problem or if I have symptoms of the flu, how do I know?

Responses (1)

Anonymous 21 Nov 2011

Hello baldfrogman. I read up on edarbi and the only side efects listed, common ones were diarrhea and dizziness. The other ones were considered to be more serious, severe and to be reported to your doctor. On the top of this page is a search engine, enter the word edarbi, it will take you to a new page where you'll see amongst other titles, side effects. Click on that and you can read up on the side effects, what to expect etc. My guess is that you're catching or have the flu. But then again, I'm not a doctor. Best of wishes,

pelicano113 12 Dec 2011

Hi , I to feel as though I am catching a flu , it comes and goes , takeing 80 mg edarbi for blood pressure .

momoffive 19 Dec 2011

I am having flu and muscle problems with 80 mg. edarbi ... could the meds be the cause?

pelicano113 20 Dec 2011

Thanks boldfrogman , being that am new to the hole eposode of high blood pressure and meds , I wasn't gona wait for the comments . Yesterday went back to the Dr and changed the med to Benicar 40mg . Will let get back with the news on this med.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions